# SDR SIMA20140327001

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 35,909 hours, 33,004 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CONTINUOUS OIL SMELL IN COCKPIT STRONG ON CLIMB OUT & DESCENT.  TRANSFERRED TO NRWC 613-SGF-01764.  TROUBLESHOT ODOR EVENT, NO OIL SMELL OCCURRED DURING ENG RUNS IAW ETN-EM-72-034.
